M. Akriche and M. Smirani, Real elliptic surfaces with double section and real tetragonal curves Bull, Belg. Math. Soc. -Simon Stevin, vol.19, issue.3, pp.445-460, 2012.

M. Akriche and F. Mangolte, Nombres de Betti des surfaces elliptiques réelles, Beiträge Zur algebra and geometrie, vol.49, issue.1, pp.153-164, 2008.

F. Bihan and F. Mangolte, Topological types of real regular Jacobian elliptic surfaces, Geometriae Dedicata, vol.1060, issue.4, pp.57-73, 2007.
DOI : 10.1007/s10711-007-9157-5

URL : https://hal.archives-ouvertes.fr/hal-00078279

O. Bolza, On Binary Sextics with Linear Transformations into Themselves, American Journal of Mathematics, vol.10, issue.1, pp.47-70, 1887.
DOI : 10.2307/2369402

A. Degtyarev, I. Itenberg, and V. Kharlamov, On deformation types of real elliptic surfaces, American Journal of Mathematics, vol.130, issue.6, pp.1561-1627, 2008.
DOI : 10.1353/ajm.0.0029

URL : https://hal.archives-ouvertes.fr/hal-00159664

P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Publications math??matiques de l'IH??S, vol.44, issue.1, pp.75-110, 1969.
DOI : 10.1007/BF02684599

P. Griffiths and J. Harris, Principles of algebraic geometry, 1978.
DOI : 10.1002/9781118032527

E. Horikawa, On algebraic surfaces with pencils of curves of genus 2, In Complex Analysis and Algebraic Geometry, a volume dedicated to Kodaira, pp.79-90, 1977.

S. Itaka, On the degenerates of normally polarized abelian variety of dimension 2 and an algebraic curve of genus two, 1967.

S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, 1970.

K. Kodaira, On compact complex analytic surfaces, I, Ann, Math. 71 II, Ann. Math. 77 III, Ann. Math. 78, pp.111-162, 1960.

Q. Liu, Courbes stables de genre 2 et leur sch???ma de modules, Mathematische Annalen, vol.203, issue.1, pp.201-222, 1993.
DOI : 10.1007/BF01444884

Q. Liu, Algebraic Geometry and Arithmetic curves, Oxford Graduate Texts in Mathematics, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00194204

Q. Liu, Modèles minimaux des courbes de genre 2, für die reine und angewandte, Mathematik, vol.453, pp.137-164, 1994.

F. Mangolte, Surfaces elliptiques r??elles et in??galit?? de Ragsdale-Viro, Mathematische Zeitschrift, vol.235, issue.2, pp.213-226, 2000.
DOI : 10.1007/s002090000132

Y. Namikawa and K. Ueno, On fibers in families of curves of genus two I, singular fibers of elliptic type, in Number Theory, Algebraic Geometry and Commutative Algebra, pp.297-371, 1973.

Y. Namikawa and K. Ueno, The complete classification of fibres in pensils of curves of genus tow, pp.143-186, 1973.

A. Ogg and P. , On pencils of curves of genus two, Topology, pp.355-362, 1966.

U. Persson, Chern invariants of surfaces of general type, Ann, J. Math.Compositio Mathematica, vol.28, pp.377-404, 1906.

R. Silhol, Real algebraic surfaces, Lect. Notes Math, vol.1392, 1989.
DOI : 10.1007/BFb0088815

P. Slodowy, Simple Singularities and Simple Algebraic Groups, Springer Lecture Notes in Math, vol.815, 1980.
DOI : 10.1007/BFb0090294

K. Ueno, On fibre spaces of normally polarized abelian varieties of dimension two, II. Singular fibres of the first kind, J. Fac. Sci. Tokyo, vol.19, pp.163-199, 1972.

E. Viehweg, Invarianten der degenerierten Fasern in lokalen Familien von Kurven, J. Reine Angew. Math, vol.293, pp.284-308, 1977.

C. Voisin, Espaces de modules et construction d'invariants en géométrie, CNRS et IHÉS

G. Xiao, Surfaces fibrées en courbes de genre deux, 1985.